# SDR SIMA201026309

- Difficulty date: September 16, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 18,493 hours, 16,801 cycles
- Engine: Rroyce AE3007A13
- Engine time: 22,571 hours, 21,913 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Frame
- Part number: 23060936
- Part serial: 23OTJ16086
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT ENGINE FRONT FRAME BOLT HOLES HAVE CORROSION.  REMOVED CORROSION DEFERRED AND PERMANENT REPAIR REQUIRED AT OR BEFORE 200 FLIGHT HOURS IAW PART B OF EO EM-72MR-115.  REMOVED AND REPLACED THE NR 2 ENGINE.  THE OPERATIONAL CHECKS WERE GOOD NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
